Vol. 4, No. 3-4, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Other MSP Journals
Some results on the asymptotic behavior of finite connection probabilities in percolation

Massimo Campanino and Michele Gianfelice

Vol. 4 (2016), No. 3-4, 311–325

We review results of two previous papers on the asymptotic behavior of finite connection probabilities in three or more dimensions for Bernoulli percolation and the Fortuin–Kasteleyn random-cluster model. In the introduction, we prove a multidimensional renewal theorem that is needed for these results and previous results on Ornstein–Zernike behavior; the proof is significantly simpler than that originally derived by Doney (1966) and those of other subsequent works on this subject.

random-cluster model, Ornstein–Zernike behavior for connectivities, renormalization, Ruelle operator, local limit theorem, invariance principle
Mathematical Subject Classification 2010
Primary: 60K35, 82B43, 60K15, 60F17
Received: 1 April 2016
Revised: 1 May 2016
Accepted: 31 May 2016
Published: 17 December 2016

Communicated by Raffaele Esposito
Massimo Campanino
Dipartimento di Matematica
Università degli Studi di Bologna
I-40127 Bologna
Michele Gianfelice
Dipartimento di Matematica e Informatica
Università della Calabria
Campus di Arcavacata
I-87036 Arcavacata di Rende